Top 10 Basic Care Allergy Relief – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

300 Count, 10 mg, Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, Antihistamine

#ad
Amazon Basic Care #ad - 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy.

All day allergy provides up to 24 hours of temporary relief. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Compare amazon basic Care All Day Allergy to the active ingredient of Zyrtec.

Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. Active ingredient: the active ingredient in this product is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Numberbergw-189

2. Amazon Basic Care

#ad

150 Count, Fexofenadine Hydrochloride Tablets, 180 mg, Amazon Basic Care Allergy, Non-Drowsy, Antihistamine for Allergy Relief

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient in amazon Basic Care Allergy is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Compare to Allegra Allergy active ingredient. Read the label: approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older. Non-drowsy antihistamine: This medicine is non-drowsy, allowing you to go about your day with all day allergy relief. All day allergy relief: one dose of Amazon Basic Care Allergy works up to 24 hours to relieve allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.37 Inches
Length2.28 Inches
Weight0.01 Pounds
Width2.28 Inches
Part Number57147
Model57147

3. Amazon Basic Care

#ad

400 Count, Diphenhydramine HCl Tablets 25 mg, Amazon Basic Care Allergy Relief, Antihistamine

#ad
Amazon Basic Care #ad - Antihistamine: amazon basic care allergy relief contains 25 mg of diphenhydramine HCl, runny nose, an antihistamine which can help relieve sneezing, itching of the nose or throat and itchy, watery eyes due to colds and allergies.

Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets. Allergy relief tablets also provide nighttime allergy relief Easy to swallow tablets Gluten free. Each tablet contains 25 mg of diphenhydramine HCl, an antihistamine to help relieve allergy symptoms. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, itching of the nose or throat and itchy, sneezing, watery eyes Also temporarily relieves runny nose and sneezing due to the common cold.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.28 Pounds
Width1.87 Inches
Part NumberTOPNaturePlus

4. Amazon Basic Care

#ad

1.62 Fluid Ounces, Amazon Basic Care Allergy Relief Nasal Spray, Fluticasone Propionate Glucocorticoid, 50 mcg Per Spray

#ad
Amazon Basic Care #ad - Active ingredient: this nasal spray provides relief from allergy symptoms for up to 24 hours. Effective: this allergy nasal spray is full prescription strength at 50 mcg fluticasone propionate per spray, use it once per day as directed for 24 hours of relief.

Non-drowsy: a non-drowsy nasal spray that allows you to go about your day with all day relief from common allergy symptoms. The active ingredient is fluticasone Propionate glucocorticoid, 50 mcg, which compares to the active ingredient in Flonase Allergy Relief. Flowers, a family pet, trees, or dust are examples of things that can cause an allergy.

Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. 24-hour allergy relief: this allergy nasal spray temporarily relieves symptoms of hay fever or other upper respiratory allergies: itchy, watery eyes; nasal congestion; runny nose; itchy nose and sneezing.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.75 Inches
Length1.75 Inches
Weight0.17 Pounds
Width5.13 Inches
Part Number1G7H8
Model1G7H8

5. Amazon Basic Care

#ad

Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg, 300 Count

#ad
Amazon Basic Care #ad - Allergy medicine: amazon basic care allergy Relief Loratadine Tablets, 10 mg is an original prescription strength allergy medicine, working as an antihistamine to ease the symptoms of common allergies.

Indoor and outdoor allergy relief: amazon basic Care Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. 24 hour allergy relief: amazon basic care allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Compare to Claritin Tablets Active Ingredient. Non-drowsy: when taken as directed, Amazon Basic Care Allergy Relief is an allergy medicine that will help your runny nose without making you feel drowsy. Active ingredient: amazon basic care Allergy Relief contains loratadine 10 mg, an antihistamine.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.12 Pounds
Width3.25 Inches
Part Numberbergw-301

6. Amazon Basic Care

#ad

Diphenhydramine HCl Tablets 25 mg, 100 Count, Antihistamine, Amazon Basic Care Allergy Relief

#ad
Amazon Basic Care #ad - Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes Also temporarily relieves runny nose and sneezing due to the common cold.

Allergy relief tablets also provide nighttime allergy relief Easy to swallow tablets Gluten free. Antihistamine: amazon basic care allergy relief contains 25 mg of diphenhydramine HCl, runny nose, itching of the nose or throat and itchy, an antihistamine which can help relieve sneezing, watery eyes due to colds and allergies. Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets. Each tablet contains 25 mg of diphenhydramine HCl, an antihistamine to help relieve allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.88 Inches
Length1.81 Inches
Weight0 Pounds
Width3.44 Inches

7. Amazon Basic Care

#ad

Amazon Basic Care Allergy Relief Nasal Spray, 0.54 Fluid Ounces, Fluticasone Propionate Glucocorticoid, 50 mcg Per Spray

#ad
Amazon Basic Care #ad - Non-drowsy: a non-drowsy nasal spray that allows you to go about your day with all day relief from common allergy symptoms. Effective: this allergy nasal spray is full prescription strength at 50 mcg fluticasone propionate per spray, use it once per day as directed for 24 hours of relief.

The active ingredient is fluticasone Propionate glucocorticoid, 50 mcg, which compares to the active ingredient in Flonase Allergy Relief. 24-hour allergy relief: this allergy nasal spray temporarily relieves symptoms of hay fever or other upper respiratory allergies: itchy, watery eyes; nasal congestion; runny nose; itchy nose and sneezing.

Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. Active ingredient: this nasal spray provides relief from allergy symptoms for up to 24 hours.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.75 Inches
Length1.75 Inches
Weight0.2 Pounds
Width3.5 Inches
Part Number1G7H6
Model1G7H6

8. Amazon Basic Care

#ad

30 Count, Non-Drowsy, Amazon Basic Care Allergy, Antihistamine for Allergy Relief, Fexofenadine Hydrochloride Tablets, 180 mg

#ad
Amazon Basic Care #ad - Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.

Read the label: approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older. Compare to Allegra Allergy active ingredient. Active ingredient: the active ingredient in amazon Basic Care Allergy is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. All day allergy relief: one dose of Amazon Basic Care Allergy works up to 24 hours to relieve allergy symptoms. Non-drowsy antihistamine: This medicine is non-drowsy, allowing you to go about your day with all day allergy relief.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.81 Inches
Length1.66 Inches
Weight0.13 Pounds
Width3.56 Inches
Part Number57139
Model57139

9. Amazon Basic Care

#ad

Cherry Flavor, Antihistamine, Amazon Basic Care Children's Allergy Relief, Diphenhydramine HCl 12 5 mg 5 mL Oral Solution, 8 Fluid Ounces

#ad
Amazon Basic Care #ad - Amazon basic care children's allergy relief: temporarily relieves symptoms due to hay fever or other upper respiratory allergies - in a cherry flavor kids will love. 4-6 hours of allergy relief: relieves allergies for up to 4-6 hours per dose when taken as directed Dosage cup included.

Antihistamine: amazon basic care children's allergy Relief contains diphenhydramine HCl 12 5 mg 5 mL, an antihistamine which can help with hay fever or other upper respiratory allergies. Active ingredient: amazon basic care children's allergy Relief contains diphenhydramine HCl 12 5 mg 5 mL, an antihistamine, which compares to the active ingredient in Children's Benadryl Allergy Liquid. Multi-symptom allergy relief: Provides temporary multi-symptom relief of sneezing, itching of the nose or throat and itchy, runny nose, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight0.52 Pounds
Width2.38 Inches
Part Numberbergw-742

10. Good Sense

#ad

365 Count, Antihistamine for Allergy Relief, GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg

#ad
Good Sense #ad - Read package for full directions before use. Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. A 5 mg allergy relief product may be appropriate for less severe symptoms.

24 hour symptom relief: one dose of all day allergy cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. The active ingredient in goodsense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies. Original prescription strength: goodsense all Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

Allergy medicine: goodsense all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Active ingredient: compare to the active ingredient in Zyrtec.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886